Dr. Iurii Ganychenko

ehemaliger Mitarbeiter

Kontakt


E-Mail: ganychenko(at)math.uni-potsdam.de

...

Publications

2015 | Fast L_2-approximation of integral-type functionals of Markov processes | Iu. Ganychenko Zeitschrift: Modern Stochastics: Theory and Applications Reihe: 2 Seiten: 165-171 Band: 2 Link zur Publikation

Fast L_2-approximation of integral-type functionals of Markov processes

Autoren: Iu. Ganychenko (2015)

Zeitschrift:
Modern Stochastics: Theory and Applications
Reihe:
2
Seiten:
165-171
Band:
2

2015 | Accuracy of discrete approximation for integral functionals of Markov processes | Iu. Ganychenko, V. Knopova, A. Kulik Zeitschrift: Modern Stochastics: Theory and Applications Reihe: 4 Seiten: 401-420 Band: 2 Link zur Publikation

Accuracy of discrete approximation for integral functionals of Markov processes

Autoren: Iu. Ganychenko, V. Knopova, A. Kulik (2015)

Zeitschrift:
Modern Stochastics: Theory and Applications
Reihe:
4
Seiten:
401-420
Band:
2

2015 | Weak approximation rates for integral functionals of Markov processes | Iu. Ganychenko, A. Kulik Zeitschrift: Modern Stochastics: Theory and Applications Reihe: 3 Seiten: 251-266 Band: 2 Link zur Publikation

Weak approximation rates for integral functionals of Markov processes

Autoren: Iu. Ganychenko, A. Kulik (2015)

Zeitschrift:
Modern Stochastics: Theory and Applications
Reihe:
3
Seiten:
251-266
Band:
2

2014 | An estimate of the rate of convergence of a sequence of additive functionals of difference approximations for a multidimensional diffusion process | Iu. Ganychenko Zeitschrift: Theory of Probability and Mathematical Statistics Band: 90 Link zur Publikation

An estimate of the rate of convergence of a sequence of additive functionals of difference approximations for a multidimensional diffusion process

Autoren: Iu. Ganychenko (2014)

Zeitschrift:
Theory of Probability and Mathematical Statistics
Band:
90

2014 | Rates of approximation of nonsmooth integral-type functionals of Markov processes | Iu. Ganychenko, A. Kulik Zeitschrift: Modern Stochastics: Theory and Applications Reihe: 2 Seiten: 117-126 Band: 1 Link zur Publikation

Rates of approximation of nonsmooth integral-type functionals of Markov processes

Autoren: Iu. Ganychenko, A. Kulik (2014)

Zeitschrift:
Modern Stochastics: Theory and Applications
Reihe:
2
Seiten:
117-126
Band:
1

Research Interests

  • Limit theorems for random processes.
  • Additive functionals of Markov processes and their approximations.
  • SDEs driven by Lévy noises.
  • Rates of convergence in limit theorems.